Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

SCOTT: question re Buspar! scott-d-o

Posted by Janelle on December 3, 2003, at 16:13:12

In reply to Re: HELP - BUSPAR, part 2: total confusion!, posted by scott-d-o on December 2, 2003, at 22:54:22

I sort of followed your explanation of the receptors, etc. My main question is does Buspar affect SEROTONIN (5HTP?) and if so how - does it increase or decrease serotonin??? Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:285990
URL: http://www.dr-bob.org/babble/20031202/msgs/286291.html